P-250 SUSP 60ML(Comp: Paracetamol (250mg)) ₹40.32 Regular Price₹28.80Sale PriceProduct Name : P-250 SUSP 60ML(Comp: Paracetamol (250mg))MRP: 40.32 rsSRATE: 28.8 rsBRAND : APXComposition: Paracetamol (250mg)USES: Used to reduce fever and relieve pain
P-250 SUSP 60ML(Comp: Paracetamol (250mg)) ₹40.32 Regular Price₹28.80Sale PriceProduct Name : P-250 SUSP 60ML(Comp: Paracetamol (250mg))MRP: 40.32 rsSRATE: 28.8 rsBRAND : APXComposition: Paracetamol (250mg)USES: Used to reduce fever and relieve pain